# SDR DHL9672003C

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING L/E NR 4 SLAT ON I/B FLANGE  CRACKED.  STOP DRILLED CRACK, INSTALLED DOUBLER REPAIR PER SRM 57-50-3, 3 BY 3.
